Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2362
Title: Системы счисления с биноминальным основанием
Authors: Borysenko, Oleksii Andriiovych 
Onanchenko, Yevhen Leonidovych
Kobiakov, Oleksandr Mykolaiovych
Keywords: система счисления
биномиальное основание
система числення
біноміальна основа
notation
binomial base
Issue Year: 1994
Publisher: Издательство СумГУ
Citation: Борисенко, А.А. Системы счисления с биноминальным основанием [Текст] / А.А. Борисенко, Е.Л. Онанченко, А.Н. Кобяков // Вісник Сумського державного університету. — 1994. — №1. — С. 96-101.
URI: http://essuir.sumdu.edu.ua/handle/123456789/2362
Type: Article
Appears in Collections:Вісник Сумського державного університету (1994-1999)

Views
Other107
Canada1
China3
Czech Republic2
Germany7
France4
United Kingdom1
Iran1
Italy1
Japan3
Kazakhstan1
Netherlands5
Poland1
Russia16
Turkey6
Ukraine53
United States23
Downloads
Other163
China2
Germany1
France1
Kazakhstan1
Russia1
Ukraine2
United States1


Files in This Item:
File Description SizeFormatDownloads 
20 Borisenko_Onanchenko_96-101.pdf109.78 kBAdobe PDF172Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.